# SDR LR7A2018061901392

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 37,022 hours, 22,653 cycles
- System (JASC): 5711 · Wing Spar
- Part: Attach Angle
- Part number: LS3969
- Condition: Cracked
- Location: Center Wing
- Component: Center Wing, Lkheed
- Component part number: 39403711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK UNDER JOB CARD HC5712, FOUND CENTER WING LT FRONT SPAR VERTICAL ATTACH ANGLE CRACKED AT CWS174L WL264. REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM CH 51-60 AND 51-70.
